Author = Amjadi, Jafar
Number of Articles: 4
1. Twin signed total Roman domatic numbers in digraphs

Articles in Press, Accepted Manuscript, Available Online from 15 March 2020

Jafar Amjadi


2. Total Roman domination subdivision number in graphs

Volume 5, Issue 2, Summer and Autumn 2020, Pages 157-168

Jafar amjadi


3. Total $k$-Rainbow domination numbers in graphs

Volume 3, Issue 1, Winter and Spring 2018, Pages 37-50

Hossein Abdollahzadeh Ahangar; Jafar Amjadi; Nader Jafari Rad; Vladimir D. Samodivkin


4. The sum-annihilating essential ideal graph of a commutative ring

Volume 1, Issue 2, Summer and Autumn 2016, Pages 117-135

Abbas Alilou; Jafar Amjadi